# SDR AUS20010513

- Difficulty date: May 21, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Stud
- Part number: 22303001
- Condition: Loose
- Location: Passenger Compar
- Component: Passenger Compar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PASSENGER SEAT 9ABC LOOSE DUE TO INBOARD SEAT LEG FLOOR SPREADERSTUD UNSCREWING FROM ANCHOR NUT.
